Improved eigenvalue bounds for Schrödinger operators with slowly decaying potentials

We extend a result of Davies and Nath (J Comput Appl Math 148(1):1–28, 2002) on the location of eigenvalues of Schrödinger operators with slowly decaying complex-valued potentials to higher dimensions. In this context, we also discuss various examples related to the Laptev and Safronov conjecture (L...

Full description

Saved in:
Bibliographic Details
Main Author: Jean-Claude Cuenin
Format: Default Article
Published: 2019
Subjects:
Online Access:https://hdl.handle.net/2134/11864982.v1
Tags: Add Tag
No Tags, Be the first to tag this record!